# SDR SIMA20141125001

- Difficulty date: November 25, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 11,207 hours, 7,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FLASHLIGHT WILL NOT HOLD CHARGE.  R & R WITH SERVICEABLE FLASHLIGHT BATTERY ASSEMBLY.  OPERATIONS CHECKED OK.
